# SDR DALA2016101307187

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN BS 427 BETWEEN BEAM 1 AND BEAM 2 AT FWD CARGO DOOR. HFEC INSPECTION WAS ACCOMPLISHED AND CRACKS WERE FOUND IAW NDT SPM 06-10-01 .001.   CRACKS ON PAN WERE STOP DRILLED IAW SRM 52-30-02 FIG 201,  HFEC WAS ACCOMPLISHED ON PAN AND NO CRACKS WERE FOUND AFTER STOP DRILL IAW NDT SPM 06-10-01.001.
